RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2011, Issue 4(9), Pages 100–105 (Mi pfmt139)  

MATHEMATICS

On modules over group rings of locally finite groups

O. Yu. Dashkova

O. Honchar Dnepropetrovsk National University, Dnepropetrovsk, Ukraine

Abstract: Let $A$ be an $\mathrm{R}G$-module, where $\mathbf{R}$ is a commutative ring with the unit, $A/C_A(G)$ is not an artinian $\mathbf{R}$-module, $C_G(A) = 1$ and $G$ is a locally finite group. Let $\mathfrak{L}_{nad}(G)$ be a system of all subgroups $H \le G$ such that quotient modules $A/C_A(H)$ are not artinian $\mathbf{R}$-modules. The author studies $\mathbf{R}G$-module $A$ such that $\mathfrak{L}_{nad}(G)$ satisfies either weak minimal condition or weak maximal condition as an ordered set. The properties of the locally finite group $G$ with these conditions are described. Some properties of a locally soluble periodic group $G$ under consideration are obtained if $\mathbf{R}$ is a dedekind ring.

Keywords: an artinian $\mathbf{R}$-module, a group ring, a locally finite group

Full text: PDF file (373 kB)
References: PDF file   HTML file
UDC: 512.544
Received: 29.08.2011

Citation: O. Yu. Dashkova, “On modules over group rings of locally finite groups”, PFMT, 2011, no. 4(9), 100–105

Citation in format AMSBIB
\Bibitem{Das11}
\by O.~Yu.~Dashkova
\paper On modules over group rings of locally finite groups
\jour PFMT
\yr 2011
\issue 4(9)
\pages 100--105
\mathnet{http://mi.mathnet.ru/pfmt139}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt139
  • http://mi.mathnet.ru/eng/pfmt/y2011/i4/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:83
    Full text:43
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020